# SDR TAOA049504

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assembly
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT DOOR L-2 INOPERATABLE.  REPLACED LIGHT ASSY, OPERATIONAL CHECK OK.  (W)
